Framings of spatial graphs

Research output

Original languageEnglish
Pages (from-to)527-531
Number of pages5
JournalJournal of Mathematical Sciences
Volume236 №5
Publication statusPublished - 2019

Scopus subject areas

  • Mathematics(all)

Cite this

Nezhinskij, V. M., & Maslova, Y. V. (2019). Framings of spatial graphs. Journal of Mathematical Sciences, 236 №5, 527-531.
Nezhinskij, Vladimir Mikhajlovich ; Maslova, Yu.V. / Framings of spatial graphs. In: Journal of Mathematical Sciences. 2019 ; Vol. 236 №5. pp. 527-531.
@article{cf20ce323eab43c381044964f18d5a7b,
title = "Framings of spatial graphs",
author = "Nezhinskij, {Vladimir Mikhajlovich} and Yu.V. Maslova",
note = "Journal of Mathematical Sciences, Vol. 236, No. 5, 527-531, February, 2019",
year = "2019",
language = "English",
volume = "236 №5",
pages = "527--531",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",

}

Nezhinskij, VM & Maslova, YV 2019, 'Framings of spatial graphs', Journal of Mathematical Sciences, vol. 236 №5, pp. 527-531.

Framings of spatial graphs. / Nezhinskij, Vladimir Mikhajlovich; Maslova, Yu.V.

In: Journal of Mathematical Sciences, Vol. 236 №5, 2019, p. 527-531.

Research output

TY - JOUR

T1 - Framings of spatial graphs

AU - Nezhinskij, Vladimir Mikhajlovich

AU - Maslova, Yu.V.

N1 - Journal of Mathematical Sciences, Vol. 236, No. 5, 527-531, February, 2019

PY - 2019

Y1 - 2019

M3 - Article

VL - 236 №5

SP - 527

EP - 531

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

ER -